# SDR CA020527003

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 62,997 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE NR 3, AT 22 000 FT, THE VIB. CHANNEL A + B , 2.6 TO 2.8 UNITS. ENGINE SHUT DOWN WAS CARRIED OUT PER QRH.  AT TAKE OFF , THE VIB. WAS AT 2.0 TO 2.2 UNITS. ON CLIMB THE VIB. WAS 1.9 UNITS (BOTH CHANNELS), DID NOT APPEAR TO BE LINEAR WITH THROTTLE MOVEMENT.  MAINTENANCE CARRIED OUT A BOROSCOPE ON THE HP & TURBINE COMPRESSORS, INSPECTED THE MAGNETIC CHIP DETECTORS AND FILTERS AND NO FAULTS FOUND. THE ENGINE WAS REPLACED FOR COMPANY CONVENIENCE WITH.
